Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 80, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Apr 19, 2011, 10:13 PM CDT for Hempstead County, Howard County, Sevier County, Arkansas. It was in force for 62 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 19, 2011, 10:13 PM CDT (03:13 UTC)
- Expired
- Apr 19, 2011, 11:15 PM CDT
- In force
- 62 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Hempstead County, AR, Howard County, AR, Sevier County, AR
The radar
The Western Arkansas radar (KSRX), 153 km from the middle of the area, began a volume at 03:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 19, 10:15 PM CDT | HAIL 1.25 | Lockesburg, AR | |
| Apr 19, 10:15 PM CDT | HAIL 1.75 | Lockesburg, AR | |
| Apr 19, 10:20 PM CDT | HAIL 1 | 5 E Lockesburg, AR | |
| Apr 19, 10:55 PM CDT | HAIL 1 | 3 N Nashville, AR | |
| Apr 19, 11:15 PM CDT | HAIL 1 | Nashville, AR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 2:16 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 3.2 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2277 J/kg
- Mixed-layer CIN
- -179 J/kg
- Mixed-layer LCL
- 1895 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 127 m²/s²
- 0-3 km storm-relative helicity
- 165 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.6
The text
As transmitted, in the capitals the NWS used until 2016.
021
WUUS54 KSHV 200313
SVRSHV
ARC057-061-133-200415-
/O.NEW.KSHV.SV.W.0080.110420T0313Z-110420T0415Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1013 PM CDT TUE APR 19 2011
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN HEMPSTEAD COUNTY IN SOUTHWEST ARKANSAS...
CENTRAL HOWARD COUNTY IN SOUTHWEST ARKANSAS...
THIS INCLUDES THE CITIES OF...NASHVILLE...MINERAL SPRINGS...
DIERKS...
CENTRAL SEVIER COUNTY IN SOUTHWEST ARKANSAS...
* UNTIL 1115 PM CDT
* AT 1008 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING GOLFBALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED NEAR LOCKESBURG...OR 9 MILES
SOUTHEAST OF DE QUEEN...AND MOVING EAST AT 40 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CENTER POINT...CORINTH AND BLEVINS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 3401 9381 3401 9373 3397 9361 3396 9353
3381 9352 3384 9431 3410 9431 3416 9381
TIME...MOT...LOC 0312Z 263DEG 33KT 3398 9416
$$
062 follow-up statements
106
WWUS54 KSHV 200343
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1043 PM CDT TUE APR 19 2011
ARC057-061-133-200415-
/O.CON.KSHV.SV.W.0080.000000T0000Z-110420T0415Z/
HEMPSTEAD AR-SEVIER AR-HOWARD AR-
1043 PM CDT TUE APR 19 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR HOWARD...SEVIER AND HEMPSTEAD COUNTIES...
AT 1034 PM CDT...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE
METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED NEAR LOCKESBURG IN SEVIER COUNTY...OR 9
MILES EAST OF HORATIO...MOVING EAST AT 40 MPH.
AT 1034 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED
TO DETECT ANOTHER SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR CENTER POINT IN HOWARD COUNTY...MOVING EAST AT 40 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BELLVIEW...OAK GROVE...PROVO...SILVER RIDGE...MINERAL
SPRINGS...CENTER POINT...NASHVILLE...CORINTH...OZAN...MCCASKILL AND
BLEVINS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
THESE STORMS HAVE A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
&&
LAT...LON 3411 9382 3401 9381 3401 9373 3397 9361
3396 9353 3381 9352 3384 9430 3406 9431
TIME...MOT...LOC 0335Z 261DEG 45KT 3397 9419
$$
06633
WWUS54 KSHV 200410
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1110 PM CDT TUE APR 19 2011
ARC057-061-133-200415-
/O.CON.KSHV.SV.W.0080.000000T0000Z-110420T0415Z/
HEMPSTEAD AR-SEVIER AR-HOWARD AR-
1110 PM CDT TUE APR 19 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR HOWARD...SEVIER AND HEMPSTEAD COUNTIES...
AT 1103 PM CDT...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE
METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED ABOUT 7 MILES
TO THE NORTHEAST OF NASHVILLE OR ABOUT 12 MILES TO THE NORTHWEST OF
BLEVINS...MOVING EAST AT 40 MPH.
AT 1103 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED
TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED NEAR SILVER RIDGE...OR ABOUT 14 MILES
TO THE NORTHWEST OF NASHVILLE MOVING EAST AT 40 MPH. THIS STORM WILL
BE MOVING TO BETWEEN CENTER POINT AND NASHVILLE IN HOWARD COUNTY.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO OZAN...
NASHVILLE...MINERAL SPRINGS...MCCASKILL...CORINTH...CENTER POINT AND
BLEVINS.
A NEW WARNING WILL BE SHORTLY COMING FOR CENTRAL SECTIONS OF HOWARD
AND NORTHERN HEMPSTEAD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
THESE STORMS HAVE A HISTORY OF PRODUCING LARGE DAMAGING HAIL. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
&&
LAT...LON 3406 9431 3411 9382 3401 9381 3401 9373
3397 9361 3396 9353 3381 9352 3384 9430
TIME...MOT...LOC 0404Z 270DEG 24KT 3398 9405
$$
06What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 7:45 PM CDT, 2 hours 28 minutes earlier.
Area forecast discussion, Apr 19, 7:45 PM CDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 745 PM CDT TUE APR 19 2011 .DISCUSSION... AFTER COORDINATING WITH SPC...EXTENDED TORNADO WATCH 155 TO COVER NEVADA/LAFAYETTE/COLUMBIA COUNTIES. A CLUSTER OF TSTRMS HAS DEVELOPED EXTENDING FROM HOT SPRINGS TO TEXARKANA. THIS ACTIVITY IS WELL AHEAD OF THE COLD FRONT. 00Z KSHV SOUNDING INDICATES PLENTY OF CAPE AVAILABLE FOR CONVECTION TO WORK WITH. IN ADDITION...INVERTED V PROFILE INDICATES DRY LOW LEVELS ENHANCING THE POTENTAIL FOR DAMAGING WINDS. /09/ && .PREV DISCUSSION... /ISSUED 708 PM CDT TUE APR 19 2011/ DISCUSSION... WINDS HAVE BEGUN TO DIMINISH ACROSS MOST OF THE AREA...SO WILL LET THE LAKE WIND ADVISORY EXPIRE. CONSIDERED EXTENDING IT A FEW HOURS SINCE SEVERAL LOCATIONS ARE STILL EXPERIENCING WINDS BETWEEN 15 TO 20 KTS WITH ISOLATED GUSTS NEAR 30 KTS. HOWEVER...MODEL GUIDANCE INDICATES THAT SPEEDS SHOULD CONTINUE TO DIMINISH THROUGH THE EVENING AND ANY OF THE HIGHER SPEEDS SHOULD BE RATHER ISOLATED. SCATTERED TSTRMS HAVE DEVELOPED ALONG THE COLD FRONT AND ARE SLOWLY MOVING EAST INTO THE CWA FROM SRN OK AND WRN N TX. LATEST LAPS ANALYSIS INDICATE CAPE VALUES ABOVE 2000 J/KG AND STEEP MID- LEVEL LAPSE RATES ARE PRESENT ACROSS THE FOUR STATE REGION WHICH WILL CONTINUE TO PROMOTE A VERY FAVORABLE ENVIRONMENT FOR LARGE HAIL AND DAMAGING WINDS THIS EVENING. UPDATED PRODUCTS HAVE ALREADY BEEN SENT. /09/ PREV DISCUSSION... /ISSUED 317 PM CDT TUE APR 19 2011/ DISCUSSION... LATEST 19Z SURFACE ANALYSIS SHOWING INDICATING THE COLD FRONT AND DRYLINE EXTEND FROM AROUND FAYETTEVILLE AR SOUTHWESTWARD TO JSUT WEST OF DFW. STORMS BEGINNING TO FIRE IN SOUTHERN OK ALONG THE BOUNDARY WHERE LATEST LAPS CAPE VALUES OVER 4000 J/KG ARE PRESENT. EXPECT MORE STORMS TO FIRE ALONG THE BOUNDARY AND BEGIN TO SHIFT EAST IN TIME AFFECTING THE AREA ALONG AND NORTH OF I30 NEAR SUNSET AND THEREAFTER. BIGGEST QUESTION WILL BE THE SOUTHWARD EXTENT OF THE STORM DEVELOPMENT. BOTH NAM AND GFS SHOW VERY LIMITED DEVELOPMENT SOUTH OF I20 EVEN THOUGH CAPE VALUES WELL OVER 3000 J/KG ARE FORECAST. CAP STRENGTH INCREASES FURTHER SOUTH AND LACK OF OVERALL UPPER FORCING WILL ACT TO INHIBIT ANY STORM GROWTH FURTHER SOUTH...BUT CANT RULE OUT AN ISOLATED STORM. BIGGEST THREATS WILL BE LARGE HAIL AND DAMAGING WINDS FROM POTENTIAL DOWNBURSTS GIVEN THE STORM ENVIRONMENT...BUT SHEAR WILL BE SUFFICIENT TO SUPPORT AN ISOLATED TORNADO. HAVE INCLUDED DAMAGING WIND AND HAIL THREATS IN FORECAST GRIDS TONIGHT. ON WEDNESDAY BOTH THE NAM AND GFS SHOW THE FRONT STALLING IN THE I20 CORRIDOR WHICH WILL SERVE AS A POSSIBLE FOCUS FOR STORMS ON WEDNESDAY AFTERNOON AND EVENING. WIND SHEAR IS FORECAST TO BE MUCH WEAKER THAN TUESDAY NIGHT...HOWEVER FORECAST SOUNDINGS INDICATE A VERY UNSTABLE ATMOSPHERE AND VIRTUALLY NO CAP TO INHIBIT STORM GROWTH. FORECAST SOUNDINGS INDICATING LIFTED INDEX VALUES RANGING FROM -6 TO -9 ALONG AND SOUTH OF I20. AS A RESULT...WOULD EXPECT ANY STORMS WHICH CAN DEVELOP TO BECOME SEVERE QUICKLY AND CAPABLE OF PRODUCING HAIL AND DAMAGING WINDS. MOISTURE IS FORECAST TO POOL ALONG THE FRONT AS WELL WITH DEWPOINTS REACHING INTO THE LOWER 70S ALONG AND SOUTH OF THE BOUNDARY COMBINED WITH PW VALUES AOA 1.6 TO 1.7 WILL PROVIDE SOME MUCH NEEDED HEAVY RAIN TO ANY LOCATION UNDER A STORM. BEYOND WEDNESDAY..THE FRONT WILL RETURN NORTH OF THE REGION AS AN UPPER LEVEL RIDGE OF HIGH PRESSURE BUILDS OVER THE SOUTHEASTERN US AND BAHAMAS WHILE A PERSISTENT TROF TAKES OVER IN THE WESTERN STATES. AS A RESULT THE FOUR STATE REGION WILL BE PUT INTO A SOUTHWEST FLOW REGIME WITH DISTURBANCES MOVING THROUGH THE FLOW THURSDAY THROUGH SUNDAY. THIS IS IS SUPPORTED BY BOTH THE GFS AND ECMWF SOLUTIONS. THERE WILL BE A CHANCE OF STORMS EACH DAY MAINLY IN THE I30 CORRIDOR WHICH WILL BE CLOSER TO THE FRONT WHICH IS FORECAST TO REMAIN ACROSS CENTRAL OK NORTHEASTWARD THROUGH NORTH AR AND SOUTHERN MO. HAVE UTILIZED THE GRIDDED GUIDANCE FROM THE GFS PRIMARILY IN THE MEDIUM RANGE AND EXTENDED AND LEFT CHANCE POPS IN THE GRIDS SIMILAR TO PREVIOUS FORECASTS. BY MONDAY...BOTH THE GFS AND ECMWF SUPPORT THE IDEA OF KICKING OUT A LARGER TROF ACROSS THE SOUTHERN PLAINS ON MONDAY WHICH WOULD SUPPORT A LARGER SCALE SEVERE THREAT...HOWEVER THERE ARE SIGNIFICANT DIFFERENCES IN THE OVERAL TIMING AND DEPTH OF THE TROF WHICH EACH SOLUTION KICKS OUT. THE ECMWF HAS BEEN MORE CONSISTENT WITH THIS FEATURE IN THE EXTENDED AND WOULD BE THE MORE SEVERE OF THE TWO SOLUTIONS. WILL NEED TO MONITOR THIS SYSTEM THROUGH THE WEEKEND. AVIATION... VFR CONDITIONS WILL HOLD THIS AFTERNOON AND EVENING...WITH GUSTY SOUTHERLY WINDS OF 20 TO 30 KTS...FOR MOST TAF SITES. BUT...AROUND THE 00Z TIMEFRAME CONDITIONS IN AND AROUND TXK AND TYR WILL BEGIN TO DETERIORATE AS THUNDERSTORM ACTIVITY ALONG A DRYLINE IN EAST TEXAS BEGINS TO APPROACH. THIS ACTIVITY WILL POSSIBLY CAUSE STRONG WINDS AND SOME LARGE HAIL NEAR THOSE SITES. ISOLATED TO SCATTERED SHOWER AND THUNDERSTORM ACTIVITY MAY BE SEEN ACROSS THE I-20 CORRIDOR TONIGHT INTO TOMORROW MORNING. THE COLD FRONT WILL MOVE THROUGH THE REST OF THE FOUR STATE AREA TOMORROW MORNING...BRINGING A CHANCE FOR SEVERE WEATHER TO THE REMAINDER OF THE TAF SITES THAT DO NOT SEE IT THIS EVENING AND TONIGHT. ANY THUNDERSTORM ACTIVITY AFFECTING TERMINALS WILL CAUSE TEMPO VISIBILITY REDUCTIONS. /23/ && .PRELIMINARY POINT TEMPS/POPS... SHV 70 83 65 83 67 / 30 30 30 20 0 MLU 68 84 63 83 65 / 20 40 30 20 0 DEQ 61 73 55 75 60 / 60 30 40 30 20 TXK 64 76 58 78 62 / 50 30 40 30 20 ELD 66 78 60 78 64 / 40 40 40 20 0 TYR 69 81 65 83 68 / 30 40 30 20 20 GGG 69 82 64 83 67 / 30 30 30 20 0 LFK 71 88 69 86 69 / 20 40 20 0 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 09/09
Hazardous weather outlook, Apr 19, 11:43 AM CDT, 10 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1143 AM CDT TUE APR 19 2011 ARZ050-051-059>061-070>073-LAZ001>006-010>012-OKZ077-TXZ096-097- 108>112-124>126-136>138-149>153-201645- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-DE SOTO-RED RIVER-BIENVILLE-MCCURTAIN-BOWIE-FRANKLIN- TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON- CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY- 1143 AM CDT TUE APR 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... THUNDERSTORMS WILL BE DEVELOPING LATE TODAY JUST AHEAD OF AN APPROACHING COLD FRONT. A VERY UNSTABLE ATMOSPHERE IS FORECAST TO BE IN PLACE ACROSS THE REGION SO STORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE...PRODUCING LARGE HAIL AND DAMAGING WINDS. IN ADDITION...ISOLATED TORNADOES MAY BE POSSIBLE DURING THE EVENING HOURS ESPECIALLY IN THE INTERSTATE 30 CORRIDOR OF NORTHEAST TEXAS...SOUTHEAST OKLAHOMA AND SOUTHWEST ARKANSAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... A COLD FRONT IS FORECAST TO STALL ACROSS THE REGION DURING THE DAY WEDNESDAY PROVIDING A FOCUS FOR SCATTERED THUNDERSTORMS FOR MUCH OF THE REST OF THE WEEK...INTO THE WEEKEND. HOWEVER...WIND SHEAR WILL BE SOMEWHAT LIMITED...KEEPING RISK OF SEVERE WEATHER MORE ISOLATED IN COVERAGE. HAIL AND DAMAGING WINDS WILL BE POSSIBLE WITH ANY STORMS WHICH CAN REACH SEVERE LIMITS. WEDNESDAY APPEARS TO HAVE THE HIGHEST RISK FOR STRONG TO SEVERE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATE THIS AFTERNOON...THROUGH MUCH OF THE OVERNIGHT HOURS. LAZ013-014-017>022-TXZ165>167-201645- JACKSON-OUACHITA-SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL- LA SALLE-ANGELINA-SAN AUGUSTINE-SABINE TX- 1143 AM CDT TUE APR 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA AND DEEP EAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED SHOWERS AND THUNDERSTORMS WILL BEGIN TO DEVELOP EARLY THIS EVENING...AS A COLD FRONT MOVES TOWARDS THE REGION. MOST STORMS WILL REMAIN BELOW SEVERE LIMITS...HOWEVER...LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE WITH THE STRONGEST OF STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... A COLD FRONT IS FORECAST TO STALL ACROSS THE REGION DURING THE DAY WEDNESDAY PROVIDING A FOCUS FOR SCATTERED THUNDERSTORMS FOR MUCH OF THE REST OF THE WEEK...INTO THE WEEKEND. HOWEVER...WIND SHEAR WILL BE SOMEWHAT LIMITED...KEEPING RISK OF SEVERE WEATHER MORE ISOLATED IN COVERAGE. HAIL AND DAMAGING WINDS WILL BE POSSIBLE WITH ANY STORMS WHICH CAN REACH SEVERE LIMITS. WEDNESDAY APPEARS TO HAVE THE HIGHEST RISK FOR STRONG TO SEVERE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED FOR THIS EVENING AND OVERNIGHT...AT THIS TIME..BUT MAY BE NEEDED DURING THE DAY WEDNESDAY. 04
In the hours before
Local storm report, Apr 19, 9:27 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
927 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM HAIL 1 N TOM 33.74N 94.57W
04/19/2011 M1.75 INCH MCCURTAIN OK PUBLIC
&&
20Local storm report, Apr 19, 9:36 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
936 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0936 PM HAIL 4 S TOLLETTE 33.76N 93.90W
04/19/2011 E1.00 INCH HOWARD AR AMATEUR RADIO
IN SARATOGA.
&&
20Local storm report, Apr 19, 9:42 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
942 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0918 PM HAIL ASHDOWN 33.67N 94.13W
04/19/2011 M1.25 INCH LITTLE RIVER AR PUBLIC
&&
20Local storm report, Apr 19, 9:58 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
958 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0958 PM HAIL HORATIO 33.94N 94.36W
04/19/2011 M1.75 INCH SEVIER AR AMATEUR RADIO
&&
20Local storm report, Apr 19, 10:03 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1003 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM HAIL 5 SE EAGLETOWN 33.98N 94.51W
04/19/2011 E1.75 INCH MCCURTAIN OK OTHER FEDERAL
&&
20Local storm report, Apr 19, 10:10 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1010 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM HAIL 2 N DIERKS 34.15N 94.02W
04/19/2011 E1.75 INCH HOWARD AR EMERGENCY MNGR
&&
20The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 8:16 PM CDT | Severe Thunderstorm Warning | SHV | Howard, Little River, Sevier | 44 min |
| Apr 19, 8:25 PM CDT | Tornado Warning | SHV | Little River, Sevier | 50 min |
| Apr 19, 9:00 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Howard, Little River, Nevada, Sevier | 45 min |
| Apr 19, 9:29 PM CDT | Severe Thunderstorm Warning | SHV | Little River, Sevier | 61 min |
| Apr 19, 9:55 PM CDT | Severe Thunderstorm Warning | SHV | Little River | 50 min |
| Apr 19, 10:06 PM CDT | Severe Thunderstorm Warning | SHV | Howard, Sevier | 23 min |
| Apr 19, 10:43 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Howard, Little River, Sevier | 62 min |
| Apr 19, 11:17 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Howard, Nevada | 58 min |
| Apr 19, 11:43 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Howard, Little River, Nevada, Sevier | 62 min |
| Apr 20, 12:09 AM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Lafayette, Miller | 33 min |
| Apr 20, 1:41 AM CDT | Severe Thunderstorm Warning | SHV | Howard, Sevier | 39 min |
| Apr 20, 4:05 AM CDT | Severe Thunderstorm Warning | SHV | Howard, Sevier | 40 min |
| Apr 20, 2:41 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Howard | 49 min |
| Apr 20, 5:39 PM CDT | Severe Thunderstorm Warning | SHV | Howard, Sevier | 51 min |
| Apr 20, 6:30 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Howard, Sevier | 60 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.